I've noticed that I can hardly tolerate the heat and humidity in the region that I live. Is this normal? I'm also discontinuing the useage of Effexor XR 75mg. Tried the decrease in usage method(37.5mg)for 10 days and then one every other day for 5 doses. I got so nauseated-felt like was on a merry-go-round constantly. I could not stand the dizziness that I only took 1 of the 5 day doses. Suffered through the withdrawal symtons and it's only been 1 week since I stopped taking the Effexor Xr all together and I still don't feel 100%. Could taking warfarin also effect how I feel coming off the Effexor XR? I wanted to get off the Effeor XR because I had a lot of the side effects that were the result of taking it. I'm 59 yrs old and I use to be able to keep up with my grandchildren BUT I find I can't - is this a because of the warfarin?
25 Aug 2009
Intolerance of heat is not a normal side-effect of Wafarin. It could be an indication of some other problem and is worth talking to your doctor about (along with your Effexor reduction and the way you are feeling).
In regards to your grandchildren I think you will find alot of grandparents have difficulty in keeping up ... especially as they get older!
18 Jan 2012
I have not heard of the heat issue just the cold issue. I did not experience any issue with heat when I was on the drug. I don't know about the Effeor XR other than there is nothing listed about a heating side effect. The reason you are having trouble keep up with your grandchildren is because of the PE. You will need to start an exercise program to help you get over the effects of the PE. You need to talk to your doctor about getting approval to work out. I am going through this issue right now. I have problems with doing stairs, even though I can bike and walk on a treadmill for 30 minutes at a brisk pace. I would also talk to your doctor about changing to Arixtra or Lovenox to replace the Warfarin. This may help resolve your other issues. Good luck.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Warfarin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... dizzy. I feel like I am going to faint at times. Is this a normal side effect? I have a PE in July.
3 answers • 22 Aug 2011
been taking warfarin 11 mos. get cold intolerance,nausea, short breath, swollen feet,ankles,shins.discoloration. had xrays(no arthritis), ultrasound ...
3 answers • 7 Feb 2013
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
... embolism. My FMP said I should get off Warfarin after 4 years since one incidence of unexplained pulmonary embolism. What is the indicated term ...
3 answers • 29 Nov 2013
I have been on xarelto for a year following two years of warfarin. All for recurring clots and PE's. I have not had any noticeable side ...
0 answers • 26 Sep 2014